# SDR YENA201804180914

- Difficulty date: April 18, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 59,712 hours, 21,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B6 CHECK AT (SAL), A GOUGE AND DENT DAMAGE WERE FOUND ON THE CENTER FUSELAGE SKIN (PN: 170-92554-005) AT FR24 AND ABOVE STGR 16L. SEE REF /1/ EA FOR MORE DETAILS. THE DAMAGE DIMENSIONS ARE AS FOLLOWS: (1) DENT: L=0.997 IN, W=1.109 IN, DEPTH=0.045 IN (2) GOUGE: L=0.934 IN, DEPTH=0.004 IN. THE DAMAGES ARE OUTSIDE OF THE SRM SCOPE. CONTACTED FOR REPAIR DISPOSITION AND PROVIDED PERMANENT REPAIR INSTRUCTIONS PER REF /2/ ETD WHICH CONSISTS OF NDT INSPECTIONS, CUT OUT THE DAMAGED AREA AND INSTALL A REPAIR DOUBLER. THIS EC E18-313-01 ACCOMPLISHES PERMANENT REPAIR PER REF /1/ EA & REF /2/ ETD WITHOUT DEVIATIONS. EC E18-313-02 ACCOMPLISHES POST REPAIR INSPECTION AS REQUIRED PER REF /2/ ETD (INTERNAL & EXTERNAL DVI, THRESHOLD: 4,000 FC (COUNTED SINCE REPAIR ACCOMPLISHMENT), INTERVAL: 4,000 FC); THIS PERMANENT REPAIR IS APPROVED PER REF /2/ ETD AND CLASSIFIED AS “MAJOR”.
